EconPapers    
Economics at your fingertips  
 

Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces

Hongwei Jiao and Yunrui Guo

Abstract and Applied Analysis, 2008, vol. 2008, 1-8

Abstract:

We establish two inequalities concerning the weakly convergent sequence coefficient and other parameters, which enable us to obtain some sufficient conditions for normal structure.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/840387.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/840387.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840387

DOI: 10.1155/2008/840387

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:840387